Advice.

Hi guys.

I stopped taking the pill on Tuesday as it had been making me feel ill and before that i had missed pills. we have now decided to start TTC.

i had taken two weeks worth of the pill, should i be having a withdrawl bleed? Or a bleed of some sort due?

I havent had anything but im getting a few stomach cramps etc.

Posts

  • Hi hon, a lot of women get a withdrawal bleed, but I didn't, and I stopped mid-pack as well. I got my period about 3 weeks after my last pill, then went on to a 24 day cycle instantly.

    However I know a lot of women have irregular periods for months afterwards, so its just a case of wait and see. The cramps will be your body getting used to not having the pill in it. You may also get sore boobs, bloating, tired... its a great time!!

    I'm afraid you just have to wait it out though. Good luck for when you start ttc!! x
Sign In or Register to comment.